Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Severe stomach cramps, bleeding and bloating, taking Noriday. No relief with Simplotan. Cure?

I have been on Noriday tablets for a while, but recently stopped and then started again. They initially helped with my Period Pain. I got my period 2 and a half weeks ago , but then suddenly 3 days ago. I went to doctor b4 it came complaining of severe stomach cramps and diarreah . He suspected gastro as I didn t have any blood showing and had been ill with flu symptoms . He prescribed Simplotan to kill bug in my stomach. Then my period came. I went back and he told me to still take the medicine he prescribed.This is day 5 of severe stomach cramps, been taking paracetamol for the pain, can hardly eat or sleep, bleeding is slowing tho and still on Noriday, but back to the start of the pack on Doc s advice. Please help me, I just want these cramps and bloating to stop. I don t know what I should even eat !
Asked On : Fri, 14 Dec 2012
Answers:  0 Views:  169 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor